I Take Prednisone. My Feet And Ankles Are Swelling Badly. What To Do?

Question

Asked by saral smith

I Take Prednisone. My Feet And Ankles Are Swelling Badly. What To Do?

I take prednisone. My feet and ankles are swelling badly. What can I do?

Answer

saral,

I see that your post is from a while ago. Did you ever find any relief for your swelling? I am not a doctor and can't diagnose you, but I know that prednisone can have a wide variety of effects on the body. However, swelling alone can have many different causes. If you suffer from this from a long period of time, I would suggest visiting your doctor for a full evaluation.

If you did (or did not) find some relief, please consider returning to the site to let us know how you are doing. I'm sure your experience can help others!

Best of luck,

James

What Is It Like to Take Oral Prednisone?

The Steroid Curse: Prednisone Vs. Methylprednisolone

Prednisone Oral Precautions and Side Effects